본문 바로가기
KERD
논문KCI 등재

다양한 항히스타민제에 대한 교차 과민반응

Drug hypersensitivity to various antihistamines with cross-reactions

2

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류소아과학

초록

Antihistamines (histamine receptor antagonists) are widely prescribed medicines in the treatment of allergic disorders, especially the symptoms of hypersensitivity reactions, mainly blocking the activity of vasoactive amines to their receptors. Drug adverse reactions such as sleepiness and dry mouth are frequently encountered. However, drug hypersensitivity provoking itchy hives by antihistamines were rarely reported. A 41-year-old female patient visited allergy clinic for generalized itchy hives from time to time, which had been aggravated 3 months before. Whenever she was exposed to antihistamines for treatment, she felt her hives got immediately full-blown. As a screening, she was tested with various antihistamines on her skin, then skin test-negative antihistamines were orally administered. Finally we failed to choose a safe antihistamine for the treatment of her symptoms. We report a case of drug hypersensitivity to various antihistamines with cross-reactions in a patient with chronic urticaria.

Abstract

Antihistamines (histamine receptor antagonists) are widely prescribed medicines in the treatment of allergic disorders, especially the symptoms of hypersensitivity reactions, mainly blocking the activity of vasoactive amines to their receptors. Drug adverse reactions such as sleepiness and dry mouth are frequently encountered. However, drug hypersensitivity provoking itchy hives by antihistamines were rarely reported. A 41-year-old female patient visited allergy clinic for generalized itchy hives from time to time, which had been aggravated 3 months before. Whenever she was exposed to antihistamines for treatment, she felt her hives got immediately full-blown. As a screening, she was tested with various antihistamines on her skin, then skin test-negative antihistamines were orally administered. Finally we failed to choose a safe antihistamine for the treatment of her symptoms. We report a case of drug hypersensitivity to various antihistamines with cross-reactions in a patient with chronic urticaria.

참고문헌 (15)

  1. Estelle F, "Middleton's allergy principles & practice", pp.1517~1543 (2008), Mosby
  2. Rodriguez del Rio P, "Urticaria caused by antihistamines: report of 5 cases", J Investig Allergol Clin Immunol, 19, pp.317~320 (2009)
  3. Afonso N, "Cetirizine-induced anaphylaxis: a rare adverse drug reaction", Br J Clin Pharmacol, 67, pp.577~578 (2009)
  4. Epstein E, "Dermatitis due to antihistaminic agents", J Invest Dermatol, 12, pp.151~ (1949)
  5. Gonzalez de Olano D, "Urticaria induced by antihistamines", J Investig Allergol Clin Immunol, 16, pp.144~146 (2006)
  6. Chang YS, "A case of urticaria induced by both hydroxyzine and cetirizine but not by levocetirizine", Allergy, 62, pp.819~821 (2007)
  7. Sanchez Morillas L, "Urticaria due to antihistamines", J Investig Allergol Clin Immunol, 21, pp.66~68 (2011)
  8. Cimbollek S, "NSAID-sensitive antihistamine-induced urticaria", angioedema, 2011, pp.21, 488~490
  9. 김민혜, "A Case of Chlorpheniramine Maleate-Induced Hypersensitivity With Aspirin Intolerance", Allergy, Asthma & Immunology Research, 3(1), pp.62~64 (2011), 대한천식알레르기학회
  10. 최길순, "Ebastine (Ebastel®) 복용 후 발생한 두드러기 2예", 천식 및 알레르기, 29(1), pp.64~68 (2009), 대한천식알레르기학회
  11. Sang Woo Lee, "Fexofenadine-Induced Urticaria", Annals of Dermatology, 23, pp.329~332 (2011), 대한피부과학회
  12. Inomata N, "Multiple H1-antihistamine-induced urticaria", J Dermatol, 36, pp.224~227 (2009)
  13. Hur H, "A case of recurrent urticaria induced by tartrazine present in antihistamine", Korean J Dermatol, 36, pp.742~744 (1998)
  14. 손병관, "알레르기 피부시험", Korean Journal of Pediatrics, 50(5), pp.409~415 (2007), 대한소아과학회
  15. Maurer M, "Omalizumab for the treatment of chronic idiopathic or spontaneous urticaria", N Engl J Med, 368, pp.924~935 (2013)

관련 논문AI추천

이 간행물의 다른 논문 (12건)